I tried one, dose of GABA, capsule, 500mg of the NOW brand. I do not like having to put this up, but I think people need to know what happened to me. I have a very, clean system, and prescription drugs always have side effects I cannot or refuse to even try again. I have not taken anything but Magnesium for many months, 500 mg Citrate, 2 times a day with no ill effects. I am now looking for something to help with Essential Tremors that are ruining my quality of life.
One cap of 500 mg of GABA gave me some sort of head rush I will call it. The only thing similar I have ever experienced was a Niacin effect but nothing other than my head feeling hot, and not dizzy, but I do not know, I just cannot describe it.
Luckily it only lasted about a minute or two. I was praying for it to pass. My tinnitus became worse and lasted well into the night, and I had taken the GABA after breakfast. My blood pressure went up as I was so worried, I took it to see what it might be. It had to have been the GABA, and yes, my blood pressure was up to 162 over 80.
Maybe 500mg was too much for me, 5 ft 2 in at 116 lbs. All I will say is start lower than that, but as for now, I do not want to touch GABA. I will do my B12 when it gets here today or tomorrow.
I am sorry about not using any contractions. The site will not allow it for some reason.